RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1973, Volume 1, Pages 169–195 (Mi intd5)  

This article is cited in 3 scientific papers (total in 3 papers)

The canonical operator (the complex case)

V. P. Maslov, B. Yu. Sternin


Abstract: We present the canonic operator method for the complex case. We prove the cocyclicity of a canonic cochain and establish a fundamental theorem on commutation.

Full text: PDF file (1000 kB)

English version:
Journal of Soviet Mathematics, 1975, 3:2, 280–299

Bibliographic databases:

UDC: 517:530.14

Citation: V. P. Maslov, B. Yu. Sternin, “The canonical operator (the complex case)”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1, VINITI, Moscow, 1973, 169–195; J. Soviet Math., 3:2 (1975), 280–299

Citation in format AMSBIB
\Bibitem{MasSte73}
\by V.~P.~Maslov, B.~Yu.~Sternin
\paper The canonical operator (the complex case)
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1973
\vol 1
\pages 169--195
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610623}
\zmath{https://zbmath.org/?q=an:0311.35080|0303.35070}
\transl
\jour J. Soviet Math.
\yr 1975
\vol 3
\issue 2
\pages 280--299
\crossref{https://doi.org/10.1007/BF01215391}


Linking options:
  • http://mi.mathnet.ru/eng/intd5
  • http://mi.mathnet.ru/eng/intd/v1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, “The commutation formula for an $h^{-1}$-pseudodifferential operator with a rapidly oscillating exponential function in the complex phase case”, Math. USSR-Sb., 23:1 (1974), 85–109  mathnet  crossref  mathscinet  zmath
    2. V. V. Kucherenko, “Asymptotic solutions of equations with complex characteristics”, Math. USSR-Sb., 24:2 (1974), 159–207  mathnet  crossref  mathscinet  zmath
    3. A. M. Vinogradov, I. S. Krasil'shchik, “What is the hamiltonian formalism?”, Russian Math. Surveys, 30:1 (1975), 177–202  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:486
    Full text:192

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018